# SDR 99UAL900346

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 65235526
- Condition: Failrf
- Location: Flap Control
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A HYDRAULIC SYSTEM PRESSURE INDICATION ZERO.  ENGINE NR 1 AND NR 2 PUMP LOW PRESSURE LIGHTS ON.  *S/D*  REPLACED FAILED DRAIN PLUG ON FLAP CONTROL VALVE AND SERVICED HYD SYSTEM.  OPERATIONALLY CHECKED SYSTEM.  NO LEAKS FOUND.
